# SDR UPS203328

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Cracked
- Location: Fs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CRACKED STUB FRAME STA 900, STR 15R, RBL 70.5.  INSTALLED FABRICATED REPAIR DOUBLER IAW SRM 51-30-2 AND M/M 51-20-151.
